# SDR DALA2018120306992

- Difficulty date: December 4, 2017
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 85,170 hours, 35,033 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Abnormal
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 WHILE IN FOR THE 2KU WIFI MODIFICATION AND DURING THE RADOME INSTALLATION PER GOGO DRAWING REV. C AT FS 620 BETWEEN S-3L AND S-4L, MTC FOUND AN EXISTING INSULATION RETAINING STUD HOLE IN THE LOCATION WHERE THE TEE CLIP EXTRUSION IS TO BE INSTALLED TO THE FRAME AND MOUNTED TO THE #3 LH INTERCOSTAL. THE GOGO DRAWING REQUIRES FOUR (QTY 4) 3/16 HOLES TO BE USED FOR ATTACHING THE CLIP TO THE FRAME. CORRECTIVE ACTION: REF ERA 563979-14AD REV A. UPDATED FROM MINOR TO MAJOR (0325598)
